# SDR CA010906006

- Difficulty date: September 2, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,751 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 311989203
- Condition: Intermittent
- Location: Engine
- Part time: 2,556 hours, 2,682 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) A/C IN QUESTION IN RED LAKE & ON ITS BACKTRACK.EVERYTHING INDICATING NORMAL.FLT IDLE ASKED FOR & WHEN LEVER SET FOR FLT IDLE IT NOTICED GEN 1 LIGHT CAME ON. ENGINE IN PROCESS OF FLAME OUT & CONTINUED UNTIL STOPPED. MAINT CONTACTED & INSP ENGINE FROM FRONT TO BACK WITH ASSISTANCE OF PRAT REP. BOROSCOPE, CHIP DETECTOR INSP, RUNUPS, NOTHING VIABLE COULD BE FOUND TO EXPLAIN EVENTS EXCEPT THAT IT WAS  FCU AS IT CNTLS FUEL. PRATT BACKED UP THINKING & FCU REPL. THE STARTER GEN REPLACED ALSO. ALL GROUND RUNS CHECKED WITHIN MFGS PARAMETERS.A/C FERRIED TO THUNDER BAY & ENGINE REPLACED FOR OTHER REASONS.
